# SDR FDEA201502090496

- Difficulty date: February 9, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42708
- Aircraft time: 17 hours, 809 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LE NR 4 SLAT, UPPER SURFACE HAS A DENT AT WS 590.  REPAIRED IAW EA H 5750-T0315441 PT1.
